MAUDE Adverse Event Report: Philips Medical Systems Nederland B.V. Vue PACS; System, Image Processing, Radiological

Philips Medical Systems Nederland B.V. Vue PACS; System, Image Processing, Radiological
Model Number Vue PACS
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/07/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received a complaint indicating that the user was unable to access site examinations.Consequently, the user was unable to interpret a scanner for a patient.The patient deteriorated and critically damaged his health status.The customer called an interpretation urgently with a 3rd party company.
 
Additional Manufacturer Narrative
The company has initiated an investigation into the event.The investigation is currently in progress.A follow-up report will be filed with additional details once the investigation is complete.

Brand Name
Vue PACS
Common Device Name
System, Image Processing, Radiological
Manufacturer (Section D)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL  5684 PC
Manufacturer (Section G)
Philips Medical Systems Nederland B.V.
veenpluis 6
best 5684 PC
NL   5684 PC
Manufacturer Contact
edita reznik-shmueli
3000 minuteman rd
andover, MA 01810
+1(617)245-5900
MDR Report Key50083162
Report Number3003768277-2026-101287
Device Sequence Number10719507
Product Code LLZ
UDI-Device Identifier60889971047809
UDI-Public(01)60889971047809(10)V12.1.5.1
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryUS
PMA/510(K) Number
K170580
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberVue PACS
Device Catalogue Number1149418
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/07/2026
Supplement Date Received by Manufacturer07/07/2026
Initial Report FDA Received Date07/30/2026
Supplement Report FDA Received Date09/11/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown